# SDR A6WA2018022145630

- Difficulty date: February 15, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 34,473 hours, 33,010 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING TYS GEAR DISAGREE WARNING. NOSE DOOR OPEN. NOSE GEAR DOWN. DID NOT RETRACT. FOLLOWED QRH & MANUAL GEAR EXTENSION. GEAR HANDLE DOWN. GEAR EXTENDED. 3 GREEN. EMERGENCY EXTENSION HANDLE STOWED.  LANDED AT 46,500 SMOOTHLY. BTMS READS 3-2-1-2.  ADJUSTED NOSE LANDING GEAR PROX SENSOR CENTERING/EXTENDED IAW AMM 32-61-05-05, OPS CHECK GOOD. RETRACTION CHECK GOOD,
